# SDR SIMA992912

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 339-363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND NONSTANDARD REPAIR TO RT FUSELAGE SKIN BETWEEN FRAMES STATIONS 339 AND 363, AND BETWEEN STRINGERS SL 1616 AND SL 1620.  ALSO, FOUND ONE MISDRILLED HOLE.  PERFORMED DYE PENETRANT INSPECTION.  NO CRACKS FOUND.  FABRICATED EXTERNAL REPAIR DOUBLER .063 THICK 13.25 BY 7.25.  WET INSTALLED ALL FASTENERS.  THE MISDRILLED HOLE WAS PLUGGED WITH A WET INSTALLED DOUBLER COUNTERSUNK RIVET.  ALL EXISTING HOLES DRILLED FOR THE LARGER NON-STANDARD REPAIR WERE DRILLED OUT OT ACCEPT AN AF138AD5 RIVET AND THOSE RIVET WERE INSTALLED WET.  WORK DONE STANDARD SAAB 340 SRM 72LKS 3079 REV 34 PRACTICES. AIRCRAFT OK FOR SERVICE.  (M)
